Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1207456, 12 pages
https://doi.org/10.1155/2017/1207456
Research Article

On the Existence of Solutions for Impulsive Fractional Differential Equations

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Correspondence should be addressed to Zengqin Zhao; moc.361@yoahzqz

Received 3 July 2017; Accepted 16 October 2017; Published 7 December 2017

Academic Editor: André Nicolet

Copyright © 2017 Yongliang Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with a type of impulsive fractional differential equations attached with integral boundary conditions and get the existence of at least one positive solution via global bifurcation techniques.